MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.62 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE¿ CLEAR, 4 CLA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.62 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE¿ CLEAR, 4 CLA; STOPCOCK, I.V. SET
Catalog Number MC330479
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event involving smallbore quadfuse ext set w/4 microclave clear clamps reported that the bifuse were breaking off at the connection site to the patient occurred in patient use with medication continuous infusions.There was patient involvement, there was delay in sedation and line was occluded and no harm/adverse event reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 2/26/2026.Received one (1) used mc330479 smallbore quadfuse ext set and one (1) used non-icu medical needleless acces device for inspection.The non-icu medical mating device had the tip broken off in the male luer of the quadfuse set.The reported complaint could not be confirmed.The break was on a non-icu medical device.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7" (18 CM) APPX 0.62 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE¿ CLEAR, 4 CLA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24468473
Report Number9617594-2026-00206
Device Sequence Number10308408
Product Code FMG
UDI-Device Identifier00887709090200
UDI-Public(01)00887709090200(17)301101(10)14792935
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330479
Device Lot Number14792935
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown